# SDR CA060206001

- Difficulty date: January 29, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471509
- Condition: Unknown
- Location: Nlg Wow
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AN AIRCRAFT EXPERIENCED INTERMITTENT WOW CAUTION LIGHT DURING FLIGHT.  MAINTENANCE TELL US THAT THERE IS NO CURRENT FAULT TO BE FOUND IN THE PSEU NVM.  HOWEVER, THE NLG WOW 1 SENSOR SHOWS A HISTORY OF FAULTS IN RIGGING HISTORY.  WOW 1 SENSOR HARNESS IN NLG REPLACED.  A/C RTS.
